Doctor insights on:
Hydroxyurea Therapy Cause Leukemia Lymphoma Patients
Leukemia is a malignant hematologic neoplasm that originates in the bone marrow and represents a clonal proliferation of hematopoietic elements belonging to any of the myeloid, lymphoid, erythroid, and megakaryocytic lineages. Of note, other hematologic neoplasms like lymphoma or myeloma may demonstrate a leukemic phase without actually originating in the bone marrow ...Read more
Clear ultrasound and normal CBC/WBC rule out leukemia and lymphoma in patient with swollen spleen, lymph nodes, fatigue, night sweat? Strep positive.
Not sure of question: But if you are strep positive, then that is of course the most likely reason for feeling bad. Wait until treatment is over, and reassess. ...Read more
Controversial: There is a risk of transformation to acute leukemia just from having P Vera. But it is very low. Whether hydroxyurea increases that risk has not be definitively answered. Most hematologists find the benefit of controlling the disease greatly outweighs the risk. There is a new drug - Jakafi (ruxolitinib) - just approved for PV if not well controlled or if side effects of HU too great. Talk to your hematologist. ...Read more
Hello.There are many people in the world where no medical services are available. Is there safe treatment/pain control for elderly leukemia patient ?
Can a leukemia patient go home after a day of treatment in the course? Does the patient go home after evey day in the course or do they have to stay in the hospital?
Can be either or opt: If the patient is well(no fever and no serious side effects from chemo) then there is no particular reason to be in the hospital. But in the olden days, patients were admitted and remained in the hospital for 3-4 weeks during the first treatment. But increasingly chemotherapyy can be safely administered as outpatient, so more and more patients and doctors prefer to do treatments as outpatient ...Read more
Patient with hodgkin lymphoma after course of treatment develope ankle swelling what is the cause??
Possibilities: A few possibilities are there. The most common cause is fluid retention due to steroids used with chemotherapy. Another possibilities is due to the too much fluid given sometimes with chemotherapy. Last less likely possibility is heart failure induced by chemotherapy, which usually happens after multiple courses but it can happen anytime.. ...Read more
Yep: Yes, they can.Could be the medications you are taking, overall fatigue/exhaustion from those meds or your diet or your changed lifestyle,or a psychological reaction,from all those cells clogging up the works or,most likely,a combination of these things. If this develops,you need to discuss this all with your doctor.And if the opposite occurs (which it can) after about 4 hours high tail it to an ER ...Read more
- Talk to a doctor live online for free
- Causes of leukemia and lymphoma
- Swollen gums hydroxyurea leukemia
- Hydroxyurea chronic lymphocytic leukemia
- Ask a doctor a question free online
- Will hydroxyurea cause excessive sweating
- Will hydroxyurea cause sweating
- Leukemia/lymphoma evaluation
- Lymphocytic leukemia vs lymphoma
- Talk to a hematologist online for free